MAUDE Adverse Event Report: CAREFUSION ALARIS® GRAVITY ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® GRAVITY ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 11059728
Medical Device Problem Codes Backflow (1064); Disconnection (1171)
Health Effect - Clinical Code Blood Loss (2597)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unable to determine the cause of the customer's reported complaint because the set has been discarded by the customer and will not be returned.The root cause of this failure could not be identified.Patient age and dob requested but not provided.
 
Event or Problem Description
It was reported that the anesthesiologist removed the gravity tubing set from the package and tightened all of the connections prior to attaching to the patient.During the induction procedure, the anesthesiologist noted that the tubing set unintentionally disconnected and leaked approximately 20ml of the patient's blood.It was further stated that when the anesthesiologist tightens the tubing sets fixed male luer to prevent further unintentional disconnects, the male luer cracked.

Brand Name
ALARIS® GRAVITY ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9414251
Report Number9616066-2019-03475
Device Sequence Number17176209
Product Code FPA
UDI-Device Identifier10885403234644
UDI-Public10885403234644
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11059728
Device Catalogue Number11059728
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1